BibTeX record journals/iandc/Riecke95

download as .bib file

@article{DBLP:journals/iandc/Riecke95,
  author    = {Jon G. Riecke},
  title     = {Statman's 1-Section Theorem},
  journal   = {Inf. Comput.},
  volume    = {116},
  number    = {2},
  pages     = {294--303},
  year      = {1995},
  url       = {https://doi.org/10.1006/inco.1995.1021},
  doi       = {10.1006/inco.1995.1021},
  timestamp = {Fri, 12 Feb 2021 22:16:39 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/Riecke95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics